American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11M06.) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 23 of 23 found      Go to page: 1

[1] Sanoli Gun, M. Ram Murty and Purusottam Rath. A note on special values of $L$-functions. Proc. Amer. Math. Soc. 142 (2014) 1147-1156.
Abstract, references, and article information   
View Article: PDF

[2] XiaoSheng Wu. A note on the distribution of gaps between zeros of the Riemann zeta-function. Proc. Amer. Math. Soc. 142 (2014) 851-857.
Abstract, references, and article information   
View Article: PDF

[3] Emre Alkan. Averages of values of $L$-series. Proc. Amer. Math. Soc. 141 (2013) 1161-1175.
Abstract, references, and article information   
View Article: PDF

[4] S. M. Gonek, S. J. Lester and M. B. Milinovich. A note on simple $a$-points of $L$-functions. Proc. Amer. Math. Soc. 140 (2012) 4097-4103.
Abstract, references, and article information   
View Article: PDF

[5] Dimitar K. Dimitrov and Fábio R. Lucas. Higher order Turán inequalities for the Riemann $\xi$-function. Proc. Amer. Math. Soc. 139 (2011) 1013-1022. MR 2745652.
Abstract, references, and article information   
View Article: PDF

[6] H. M. Bui, M. B. Milinovich and N. C. Ng. A note on the gaps between consecutive zeros of the Riemann zeta-function. Proc. Amer. Math. Soc. 138 (2010) 4167-4175. MR 2680043.
Abstract, references, and article information   
View Article: PDF

[7] Bao Qin Li. A result on value distribution of L-functions. Proc. Amer. Math. Soc. 138 (2010) 2071-2077. MR 2596044.
Abstract, references, and article information   
View Article: PDF

[8] Shuichi Muneta. A note on evaluations of multiple zeta values. Proc. Amer. Math. Soc. 137 (2009) 931-935. MR 2457432.
Abstract, references, and article information   
View Article: PDF

[9] Aleksandar Petojevic and H. M. Srivastava. Computation of the Mordell-Tornheim zeta values. Proc. Amer. Math. Soc. 136 (2008) 2719-2728. MR 2399033.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Xia Zhou, Tianxin Cai and David M. Bradley. Signed $q$-analogs of Tornheim's double series. Proc. Amer. Math. Soc. 136 (2008) 2689-2698. MR 2399030.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Kohji Matsumoto, Takashi Nakamura and Hirofumi Tsumura. Functional relations and special values of Mordell-Tornheim triple zeta and $L$-functions. Proc. Amer. Math. Soc. 136 (2008) 2135-2145. MR 2383519.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Takashi Aoki, Yasuhiro Kombu and Yasuo Ohno. A generating function for sums of multiple zeta values and its applications. Proc. Amer. Math. Soc. 136 (2008) 387-395. MR 2358475.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Yasuo Ohno and Jun-Ichi Okuda. On the sum formula for the $q$-analogue of non-strict multiple zeta values. Proc. Amer. Math. Soc. 135 (2007) 3029-3037. MR 2322731.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Tetsuya Momotani. Regularized product expressions of higher Riemann zeta functions. Proc. Amer. Math. Soc. 134 (2006) 2541-2548. MR 2213731.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Hirofumi Tsumura. On Mordell-Tornheim zeta values. Proc. Amer. Math. Soc. 133 (2005) 2387-2393. MR 2138881.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Shin-ya Koyama and Nobushige Kurokawa. Euler's integrals and multiple sine functions. Proc. Amer. Math. Soc. 133 (2005) 1257-1265. MR 2111930.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Hirofumi Tsumura. On alternating analogues of Tornheim's double series. Proc. Amer. Math. Soc. 131 (2003) 3633-3641. MR 1998168.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Marvin Knopp and Sinai Robins. Easy proofs of Riemann's functional equation for $\zeta (s)$ and of Lipschitz summation. Proc. Amer. Math. Soc. 129 (2001) 1915-1922. MR 1825897.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] H. M. Srivastava. Some rapidly converging series for $\zeta(2n+1)$. Proc. Amer. Math. Soc. 127 (1999) 385-396. MR 1610797.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Tonghai Yang. Common zeros of theta functions and central Hecke L-values of CM number fields of degree 4. Proc. Amer. Math. Soc. 126 (1998) 999-1004. MR 1443174.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] David Borwein and Jonathan M. Borwein. On an intriguing integral and some series related to $\zeta(4)$ . Proc. Amer. Math. Soc. 123 (1995) 1191-1198. MR 1231029.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Jonathan Sondow. Analytic continuation of Riemann's zeta function and values at negative integers via Euler's transformation of series . Proc. Amer. Math. Soc. 120 (1994) 421-424. MR 1172954.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Kenneth S. Williams and Nan Yue Zhang. Special values of the Lerch zeta function and the evaluation of certain integrals . Proc. Amer. Math. Soc. 119 (1993) 35-49. MR 1172963.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 23 of 23 found      Go to page: 1